# SDR QXEA200601677

- Difficulty date: June 9, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 CENTER WING FUEL PANEL REBATES 523BT, 522BT, 522CT, 522AT, 622AT, 622BT, 622CT, 623BT HAVE BOX CUT MARKS (SCRATCHES) ALL AROUND.  REPAIRED IAW DHC-8-400 SRM 57-10-30-320-802.
